MAUDE Adverse Event Report: COVIDIEN MONOJECT; NEEDLE, ASPIRATION AND INJECTION, REUSABLE

COVIDIEN MONOJECT; NEEDLE, ASPIRATION AND INJECTION, REUSABLE
Model Number 8881245164
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 12/26/2017.An investigation is currently underway.Upon completion, the results will be forwarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that the needle separated or broke off where it attached to the handle when it was being removed.
 
Additional Manufacturer Narrative
The report refers to product code 8881245164 illinois sternal-illiac needle with lot number 170300024.A device history record (dhr) was reviewed and was confirmed that products were produced accomplishing quality requirements no non-conformance reports (ncr)¿s were found it.One used sample was received at the manufacturing site.Because the product is provided by an external supplier the samples were analyzed; during the evaluation a detachment of the needle was visual.The reported condition is confirmed.The root cause is related with the manufacturing process of the supplier.All the investigation, preventive and corrective actions for this complaint will be documented on a formal supplier corrective action report and corrective/preventative action (capa).This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOJECT
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, REUSABLE
Manufacturer (Section D)
COVIDIEN
37 boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key7158428
Report Number1282497-2018-00009
Device Sequence Number140384
Product Code GDM
UDI-Device Identifier20884521020471
UDI-Public20884521020471
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number8881245164
Device Catalogue Number8881245164
Device Lot Number170300024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date01/02/2018
Supplement Report FDA Received Date03/01/2018
Patient Sequence Number1